advertisement
Question
Posted by: PRISCILLA | 2011-01-28

HIGH BLOOD PRESSURE AND THYROID AND HEART PALPITATIONS

HELLO 

I have had extreme high BP. My BP was 170 over 108 a week ago. I have dizzy spells and my hear is racing. I get short of breath to. I went to doctor and he said my BP went up to 177 over 112. He has put me onto Prexum 5mg and Ziak for my heart (10mg). I am extremely tired and have water aswell. I feel bloated all the time and my feet swell. My vision is also blurry now and my eyes are blood shot. My face goes red at times as the pressure is just to much. I am off balance at times and when i lay down then everything spins around me. Doc says I can have a stroke or heart attack. I am trying to be calm as i posibly could but am scared. I get pains in my heart area just under my breast bone at times but then it goes away. I have also been put onto eltroxin for under active thyroid. Please let me know what dangers i face and why am i feeling so tired all the time. At work when i sit for a while then i fall asleep. The same at home to. Am i at risk of a heart attack or stroke? Why is my BP so very high?

Regards
Priscilla

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Priscilla

Unfortunately, your risk for cardiovascular disease does increase if you leave your hypertension untreated. If you are not feeling well, I do suggest that you revisit your doctor and ask him/her for a referral to a cardiologist. It is possible that you will be admitted until your blood pressure is under control.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Wilma | 2011-01-31

Consider having your thyroid tested again. If your eltroxin dose is too high you may experience the symptoms youve just described.

Reply to Wilma

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement